Products of random matrices and queueing system performance evaluation

Research outputpeer-review

Abstract

We consider (max,+)-algebra products of random matrices, which arise from performance evaluation of acyclic fork-join queueing networks. A new algebraic technique to examine properties of the product and investigate its limiting behaviour is proposed based on an extension of the standard matrix (max,+)-algebra by endowing it with the ordinary matrix addition as an external operation. As an application, we derive bounds on the (max,+)-algebra maximal Lyapunov exponent which can be considered as the cycle time of the networks.
Original languageEnglish
Title of host publicationSimulation 2001 / Proc. the 4th St. Petersburg Workshop on Simulation, St. Petersburg, Russia, June 18-22, 2001
EditorsS. M. Ermakov, Yu. N. Kashtanov, V. B. Melas
PublisherИздательство Санкт-Петербургского университета
Pages304-309
ISBN (Print)5-7997-0304-9
Publication statusPublished - 2001

Scopus subject areas

  • Management Science and Operations Research
  • Modelling and Simulation
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Products of random matrices and queueing system performance evaluation'. Together they form a unique fingerprint.

Cite this